UZH-Logo

3-Mannigfaltigkeiten im P5 und ihre zugehörigen stabilen Garben


Okonek, C (1982). 3-Mannigfaltigkeiten im P5 und ihre zugehörigen stabilen Garben. Manuscripta Mathematica, 38:175-199.

Citations

20 citations in Web of Science®
17 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:German
Date:1982
Deposited On:19 Oct 2009 13:41
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-2611
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF01168590
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN365956996_0038&DMDID=dmdlog14

Download

Full text not available from this repository.View at publisher

Author Collaborations